Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Unifying Some Implicit Common Fixed Point Theorems for Hybrid Pairs of Mappings in G-Metric Spaces through Altering Distance Function

PP: 1787-1798
Deepak Singh, Vishal Joshi, Jong Kyu Kim,
In this paper, the notion of sub-compatibility for hybrid pair of mappings in the framework of G-metric spaces, is introduced. The role of an appropriate implicit function concerning altering distance function is also highlighted which envelops a host of contraction conditions, in one go. Employing this implicit relation some common fixed point theorems are proved for two hybrid pairs of single and multivalued mappings in the structure of G-metric spaces. While proving our results, we utilize the idea of compatibility for hybrid mappings due to Kneko et al. [1] together with subsequentially continuity due to Bouhadjera et al. [2] (also alternately reciprocal continuity due to Singh et al. [3] together with sub-compatibility) as patterned in Imdad et al. [4]. In view of remarks given in E. Karapinar et al. [5], our fixed point results can not be reduced to the results which are observed in Jleli et al. [6], in the setting of hybrid pairs of mappings. This leads that our results are not the consequences of any fixed point results on metric spaces from the existing literature. Some illustrative examples associated with their pictorial justifications are also presented which substantiate the genuineness of the hypotheses and the degree of utility of our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved